ive been on effexor now for two days now, and for some strange reason now i feel lioke **** dayin and dayout i know the only time i felt a bit better was only one half hour i took my second dose , ifeel jittery anxious i ve had diarea (diarrhea) all morning after the second dose.I dont want to take my third dose after dinner tonight because i feel worse than before i started taking effoxor.Its a beautiful day outside for once and im stuck on the couch only to be five steps from the washroom . Im going to see my doctor tommorrow and stop taking effexor , these last two full days have been absolutly horrible for me and my family....
Allthough it is normal to experience side-effects of SSRI's the first time, this does sound like you say: You should notify the one who prescribed them to you about the reactions you have. Some react with an upset stomach to these medications and it will get better, but the way you describe it I think you do the right thing about trying something else.
One should really not dread taking anti-depressants.
If you have an allergical reaction such as hives or rash or breathing difficulties, you should seek medical attention.
hi. I've been on effexor for about 3 months now. I really felt bad the first few days, but after my body adjusted, I have little to no side effects. It will get better! I also had some muscle twitching, a tight feeling in my jaw, nausea, extreme tiredness, incredibly jittery. Now I don't think I have any of those.
Working out (once you feel better) also helps the medicine work better. I started doing yoga, and i notice that I feel even more better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.